# SDR SWAA2022101871702

- Difficulty date: September 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294 Lbl 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INNER CHORD LOCATED BS294 PLUS 10INCH LBL54 AND WL208 AT FWD GALLEY AREA 2022-518202 / [01] INSPECTION REJECTED IN STEP 7 SEE NON ROUTINE CARD TTG8Q00F55PE;[02] REPLACED INNER CHORD AND FASTENER LOCATED ON FLOOR STRUCTURE BS277 TO BS 360; LBL 54 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 Ï¿½TEM 9; DWG # 141A8110 SHEET 1; 2; 3; REV E. ?SEE INDIVIDUAL SING-OFF BELOW?.;[03] JOB COMPLETED AND CERTIFIED AS RII.
